Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 20, 2014, 06:59:39 AM

Login with username, password and session length


Members
  • Total Members: 24259
  • Latest: HeadUp
Stats
  • Total Posts: 649969
  • Total Topics: 49611
  • Online Today: 159
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 118
Total: 121

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Yikes bubbles on my legs  (Read 1821 times)

0 Members and 1 Guest are viewing this topic.

Offline Ravhyn

  • Member
  • Posts: 260
  • Nerd Alert
Yikes bubbles on my legs
« on: April 11, 2010, 01:18:01 PM »
Hello everyone. I am on Norvir, Truvada, and Rayatez.  I've been taking them for 11 days this morning when I was shaving my legs I noticed that on my left leg there are three bubbles under the skin best way I can explain them.  they dont itch and they dont hurt so I'm not complaining I just want to make sure there not dangerous. There not hard like a boil there soft like water filled, and there not red or inflamed.  It's just lumps under the skin.  Only on my legs. 

Is it just a side effect? does anyone else have it, or is it a sign of something else and should I be concerned to call my doc or just wait it out till my may appointment?
April 2006 - Sero-Conversion
December 2009 - Diagnosed
Jan 2010- VL 3,800 CD4 152
Summer 2010 VL UD, CD4 over 200
September 2010 VL UD, CD4 324
March 2011 VL UD, CD4 477
May 2011 VL UD, 338

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Yikes bubbles on my legs
« Reply #1 on: April 11, 2010, 02:35:12 PM »
It's hard to diagnose these things online and you should probably get it looked at but based on your description it sounds like lipoma (not to be confused with lymphoma@!). They are basically benign tumors composed of fatty tissue.

I also have a couple of small ones on my legs (on the outer portion, about 5 inches above the ankle), they're not very noticeable at all and are totally painless. I had them before I started meds and they have remained sort of the same, not gotten any noticeably better or worse.

It's hard to say if this is HIV-related or not. They are seen in the general population, in people who don't have HIV.

Here's a little more info:

http://en.wikipedia.org/wiki/Lipoma

http://www.thebody.com/Forums/AIDS/SideEffects/Archive/Lipodystrophy/Q188250.html
« Last Edit: April 11, 2010, 08:18:50 PM by Inchlingblue »

Offline lforsyth

  • Standard
  • Member
  • Posts: 245
  • Instaurator Ruinae
Re: Yikes bubbles on my legs
« Reply #2 on: April 15, 2010, 09:39:11 AM »
Thanks for the links Inchingblue. I too have one large lump above my right knee that appeared a few years ago.  My Dr. said it was just a fatty tumor.  Still, I'd like to get it removed. Glad I looked around in the forums this morning.
Tested POZ in 1986, knew there was something wrong in 1985. 04/2010 CD4: 975 Viral Load undetectable. Prezista, Norvir, Truvada, Acyclovir, Plavix, Lisinopril, Metoprolol and a bedtime snack of Lipitor (YUM)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.